American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D88) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kaitlyn Phillipson and J. Maurice Rojas. Fewnomial systems with many roots, and an Adelic Tau Conjecture. Contemporary Mathematics 605 (2013) 45-71.
Book volume table of contents
View Article: PDF

[2] Khodr Shamseddine. A brief survey of the study of power series and analytic functions on the Levi-Civita fields. Contemporary Mathematics 596 (2013) 269-279.
Book volume table of contents   
View Article: PDF

[3] D. R. Heath-Brown. $p$-adic Zeros of Systems of Quadratic Forms. Contemporary Mathematics 587 (2013) 131-139.
Book volume table of contents   
View Article: PDF

[4] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[5] Jesús Guillera and Wadim Zudilin. “Divergent” Ramanujan-type supercongruences. Proc. Amer. Math. Soc. 140 (2012) 765-777. MR 2869062.
Abstract, references, and article information   
View Article: PDF

[6] Jun Wang. On the Poincar\'e series for diagonal forms . Proc. Amer. Math. Soc. 116 (1992) 607-611. MR 1116274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1